# SDR CALA9700298

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16893
- Make and model: Doug DC-9-82
- Aircraft serial: 49392
- System (JASC): 4970 · APU Indicating System
- Part: Oil Temp Switch
- Part number: 3050801
- Condition: Inoperative
- Location: Apu
- Component: 38003681
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE OPERATING THE APU WITH THE NR 2 GENERATOR ON PLACARD, THE APU OIL TEMP HIGH LIGHT ILLUMINATED DURING CLIMBOUT.  THE APU WAS SHUT DOWN AND THE AIRCRAFT WAS DIVERTED TO MCO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE APU OIL TEMP SENSOR AT FAULT.  THE TEMP SENSOR WAS REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  IN ADDITION, THE NR 2 GENERATOR WAS REMOVED AND REPLACED AND THE PLACARD WAS REMOVED.
